I had 3 injections of Depo, before I decided NO MORE! I only had 1 period after every shot, but it doubled in length with each shot. First it was 1 week (not bad out of 3 months). Then 2 weeks (still not TOO bad out of 3 months). I quit after the 4 week period.
Yeah, sure, it was great birth control. I never quit bleeding long enough to have sex.
As for my symptoms that my coworkers feel are TIA associated. They weren't like yours were oh-agnurse. Actually, this will sound weird, but they were more like PIH symptoms. SEVERE visual disturbances (first bright spots of light in my right eye, then complete loss of peripheral vision in that eye), and some associated dizziness and a decrease in my general "equilibrium." The spell lasted about 10 minutes. I was at work when it happened, so we took by b/p and it was in the 140's over 90's (pretty high for me and my previously diagnosed vasomotor instability
Anyhoo, it's something I'll be getting checked out.